# SDR DALA13007123214

- Difficulty date: February 11, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY RT DOOR SILL AFT GIRT BAR ATTACH HOLES, 3EA HAVE CORROSION. REMOVED CORROSION IAW SRM 51-74-00, FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14, FIG 101 ORIG MAT .236" MAT LOSS 100 PERCENT OF THICKNESS.  REPLACED DOOR SILL PN          D5348004320701, BATCH 1820031, IAW SRM 51-42-11 & 51-44-11.
